Journal of Differential Geometry

Reduced genus-one Gromov-Witten invariants

Aleksey Zinger

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 83, Number 2 (2009), 407-460.

Dates
First available in Project Euclid: 22 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1261495337

Digital Object Identifier
doi:10.4310/jdg/1261495337

Mathematical Reviews number (MathSciNet)
MR2577474

Zentralblatt MATH identifier
1167.14009

Citation

Zinger, Aleksey. Reduced genus-one Gromov-Witten invariants. J. Differential Geom. 83 (2009), no. 2, 407--460. doi:10.4310/jdg/1261495337. https://projecteuclid.org/euclid.jdg/1261495337


Export citation